question-icon

What Do Hot Flashes And Shivers Indicate?

default
Posted on Wed, 8 Nov 2017
Question: I'm having what feels like an allergic reaction ..going on since saturday. I'm having hot flashes and shivers. I was. it by fleas last week and am allergic to many things. In august, I was bit by a bug and was put on doxycycline hyclate. I was experiencing the hot and shivers. I went to urgent care on monday, only to have nurse practitioner tell me it's a result of menopause! I know my body, it is not that! I was able to see my regular doctor on Wednesday. She knows my history and put me on doxycycline monohydrae. I have taken 2 doses yesterday and 2 doses today. I am concerned because I am still having these syptoms. Just a little bit ago I felt like I was going to throw up. I only dry heaved. I now feel gassed up, don't know if it's nerves or something wrong...please help
doctor
Answered by Dr. Prof. Kunal Saha (3 hours later)
Brief Answer:
Could be due to hormone deprivation.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. In case you find some rashes on your skin, please upload an image of the affected area and I will help you out accordingly. I doubt if it is due to an allergic reaction. Rather, going by the mentioned symptoms it seems that you are suffering from hormone deprivation. Such a thing is commonly encountered in perimenopausal or post-menopausal women. If that is the case, hormone replacement therapy (HRT) could provide relief. You need to visit a gynecologist to get evaluated and tested. He would be able to set up the right regimen for you.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4471 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Do Hot Flashes And Shivers Indicate?

Brief Answer: Could be due to hormone deprivation. Detailed Answer: Thanks for asking on HealthcareMagic. I have gone carefully through your query and understand your concerns. In case you find some rashes on your skin, please upload an image of the affected area and I will help you out accordingly. I doubt if it is due to an allergic reaction. Rather, going by the mentioned symptoms it seems that you are suffering from hormone deprivation. Such a thing is commonly encountered in perimenopausal or post-menopausal women. If that is the case, hormone replacement therapy (HRT) could provide relief. You need to visit a gynecologist to get evaluated and tested. He would be able to set up the right regimen for you. Let me know if I could help further. Regards